# SDR FQAR201203050001

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N312PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843509
- Aircraft time: 11,724 hours
- Engine: Lyc O360A4M
- Engine time: 10,087 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Elbow
- Part number: 68778000
- Condition: Leaking
- Location: Engine Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF A NEW OIL PRESSURE HOSE ELBOW A DEFECT WAS FOUND IN THE PART.  THIS IS AN ORIFICED FITTING, IT APPEARS THAT WHEN THE ORIFICE HOLE WAS MACHINED IT WAS DRILLED TO FAR AND THE HOLE CONTINUES OUT THE SIDE OF THE FITTING.  THIS WOULD HAVE CAUSED OIL LOSS ONTO THE ENGINE WHEN STARTED.
